MathSciNet Relay Station
MathSciNet bibliographic data
MR726313 53C42 (58C15)
Bryant, Robert L.; Griffiths, Phillip A.; Yang, Deane Characteristics and existence of isometric embeddings. Duke Math. J. 50 (1983), no. 4, 893–994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement